# SDR 20000426SH017

- Difficulty date: February 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120ER
- Aircraft serial: 120017
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CPR - FLT 8788 - UPON GEAR RETRACTION, HAD GEAR UNSAFE INDICATION IN RT MAIN.  CREW RECYCLED GEAR, GEAR WAS INOPERATIVE.  CREW USED ELECTRICAL OVERRIDE TO LOWER GEAR.  RT MAIN GEAR A-SYSTEM GREEN GEAR DOWN PROXIMITY SWITCH MALFUNCTIONED.   REMOVED AND REPLACED THE RT MLG A-SYSTEM GREEN, GEAR DOWN PROXIMITY SENSOR.  FUNCTIONAL CHECKED GOOD PER THE EMB-120 MM.  TEST FLIGHT PERFORMED WITH NO DEFECTS NOTED.  (X)
